# SDR VNAA2019121899906

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 12,786 hours, 11,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BOTTOM OF FLIGHT DECK DOOR SURROUND AT FS 280 RBL 11. D.FIGHT 11/22/19 (ROSEM) M/A: 1. NEDD REMOVED ANGLE TO ACCESS CORROSION. R.HENRIQUEZ 11/22/19 C/A: 1. REMOVED ANGLE TO ACCESS CORROSION IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. R.HENRIQUEZ 11/22/19 M/A: 2. N/A C/A: 2. REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01. R.HENRIQUEZ 11/22/19 M/A: 3. UT REQUIRE FOR MATERIAL THICKNESS. R.HENRIQUEZ 11/22/19 C/A: 3. PERFORMED ULTRASONIC THICKNESS MEASUREMENT OF REWORKED AREAS IAW CRJ 200 NDTM PART 1 51-20-004-270-A01 REV25 DATED 7-25-19 FOUND LOWEST REMAINING THICKNESS TO BE .028" OR GREATER. M.VARVARO 11/22/19 M/A: 4. REWORKED AREAS REQUIRE TREATMENT AND PAINT. M.VARVARO 11/
